An estimate for the global error of the adams method on long intervals
Differencialʹnye uravneniâ, Tome 42 (2006) no. 7, pp. 924-931
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_7_a6,
author = {N. D. Zolotareva},
title = {An estimate for the global error of the adams method on long intervals},
journal = {Differencialʹnye uravneni\^a},
pages = {924--931},
year = {2006},
volume = {42},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_7_a6/}
}
N. D. Zolotareva. An estimate for the global error of the adams method on long intervals. Differencialʹnye uravneniâ, Tome 42 (2006) no. 7, pp. 924-931. http://geodesic.mathdoc.fr/item/DE_2006_42_7_a6/